# SDR CALA2025012100154

- Difficulty date: January 17, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 75,488 hours, 30,601 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5307008920600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK +Y765 CORROSION OUT OF LIMITS FRAME 63.  REMOVED SEAT TRACK +Y765 OUT OF LIMITS FRM 61 / FRM 64 IAW A320 SRM 51-42-11/001 REV 151, REPAIRED AREA ON FRM 61 / FRM 64 IAW A 320 SRM 53-41-15-300-003 REV 151 PAR 2.
